| Model Number |
BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a shoulder surgery the surgeon couldn't unscrewed the handle, and the eyelet wouldn't come off; the surgeon forced it to come off and ended up tearing everything apart.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.